按条件检索“237”条记录

已选条件: 数据来源: WOS × 出版年: 2016 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
1. Finite-Time H-infinity Control of Nonlinear Continuous-Time Descriptor Semi-Markov Jump Systems CPCI-S

作者:Wang, Jimin; Ma, Shuping; Kulan, Zhumahan

作者机构:[Wang, Jimin; Ma, Shuping] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Kulan, Zhumahan] Changji Coll, Dept Math, Changji 831100, Peoples R China.

会议名称:35th Chinese Control Conference (CCC)

会议日期:JUL 27-29, 2016

来源:PROCEEDINGS OF THE 35TH CHINESE CONTROL CONFERENCE 2016,20161690-1695

WOS被引数:2

资源类型:会议论文

WOS:000388809502020

2. Reduced Order H-infinity Observer Design for One-Sided Lipschitz Nonlinear Continuous-Time Singular Markov Jump Systems CPCI-S

作者:Tian Jiaming; Ma Shuping

作者机构:[Tian Jiaming; Ma Shuping] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

会议名称:35th Chinese Control Conference (CCC)

会议日期:JUL 27-29, 2016

来源:PROCEEDINGS OF THE 35TH CHINESE CONTROL CONFERENCE 2016,2016709-714

WOS被引数:1

资源类型:会议论文

WOS:000388809500113

3. A Kind of Linear-Quadratic Leader-Follower Stochastic Differential Game CPCI-S

作者:Shi Jingtao; Wang Guangchen

作者机构:[Shi Jingtao] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Wang Guangchen] Sch Control Sci & Engn, Jinan 250061, Peoples R China.

会议名称:35th Chinese Control Conference (CCC)

会议日期:JUL 27-29, 2016

来源:PROCEEDINGS OF THE 35TH CHINESE CONTROL CONFERENCE 2016,20161696-1700

资源类型:会议论文

WOS:000388809502021

4. Estimates for coefficients of certain L-functions SCOPUS SCIE

作者:Lu, Guangshi

作者机构:[Lu, Guangshi] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:MONATSHEFTE FUR MATHEMATIK,2016,Vol.181,Issue.3,657-674

WOS被引数:1

资源类型:期刊论文

WOS:000385669100011

5. Input/output-to-state Stability of Switched Nonlinear Systems with an Improved Average Dwell Time Approach EI SCOPUS SCIE

作者:Liu, Li-Xia; Guo, Rong-Wei; Ma, Shu-Ping

作者机构:[Liu, Li-Xia; Guo, Rong-Wei] Qilu Univ Technol, Sch Sci, Jinan 250353, Peoples R China.; [Ma, Shu-Ping] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:INTERNATIONAL JOURNAL OF CONTROL AUTOMATION AND SYSTEMS,2016,Vol.14,Issue.2,461-468

WOS被引数:4

资源类型:期刊论文

WOS:000373035200011

6. Large deviation for negatively dependent random variables under sublinear expectation EI SCOPUS SCIE

作者:Chen, Zengjing; Feng, Xinwei

作者机构:[Chen, Zengjing; Feng, Xinwei] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,2016,Vol.45,Issue.2,400-412

WOS被引数:1

资源类型:期刊论文

WOS:000368229500015

7. Meromorphic solutions of q-shift difference equations SCOPUS SCIE

作者:Xiaoguang Qi;Lianzhong Yang;Yong Liu

作者机构:[Qi, X] School of Mathematics, University of Jinan, Jinan, Shandong, 250022, China;[ Yang, L] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China;[ Liu, Y] Department of Mathematics, Shaoxing College of Arts and Sciences, Shaoxing, Zhejiang, 312000, China

来源:Mathematica Slovaca,MATHEMATICA SLOVACA,2016,Vol.66,Issue.3,667-676

资源类型:期刊论文

WOS:000387221500015

8. On solutions to the matrix equations XB - AX = CY and XB - A(X)over-cap = CY EI SCOPUS SCIE

作者:Song, Caiqin; Feng, Jun-e

作者机构:[Song, Caiqin] Univ Jinan, Sch Math Sci, Jinan 250022, Peoples R China.; [Feng, Jun-e] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS,2016,Vol.353,Issue.5,1075-1088

WOS被引数:6

资源类型:期刊论文

WOS:000371391200008

9. Robust check loss-based variable selection of high-dimensional single-index varying-coefficient model EI SCOPUS SCIE

作者:Song, Yunquan; Lin, Lu; Jian, Ling

作者机构:[Song, Yunquan; Jian, Ling] China Univ Petr, Coll Sci, Qingdao, Peoples R China.; [Song, Yunquan; Lin, Lu] Shandong Univ, Qilu Secur Inst Financial Studies, Jinan 250100, Peoples R China.; [Song, Yunquan; Lin, Lu] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION,2016,Vol.36,109-128

WOS被引数:1

资源类型:期刊论文

WOS:000370005100010

10. Instability of the Rayleigh problem with piecewise smooth steady states SCOPUS SCIE

作者:Qi, Jiangang; Xie, Bing; Chen, Shaozhu

作者机构:[Qi, Jiangang; Xie, Bing; Chen, Shaozhu] Shandong Univ Weihai, Dept Math, Weihai 264209, Peoples R China.

来源:BOUNDARY VALUE PROBLEMS,2016

WOS被引数:1

资源类型:期刊论文

WOS:000391464700001

11. Symmetric Energy-Conserved S-FDTD Scheme for Two-Dimensional Maxwell\'s Equations in Negative Index Metamaterials EI SCOPUS SCIE

作者:Li, Wanshan; Liang, Dong

作者机构:[Li, Wanshan] Nanjing Univ Sci & Technol, Sch Sci, Nanjing 210094, Jiangsu, Peoples R China.; [Li, Wanshan] Shandong Univ, Sch Math, Jinan 250199, Peoples R China.; [Liang, Dong] York Univ, Dept Math & Stat, Toronto, ON M3J 1P3, Canada.

来源:JOURNAL OF SCIENTIFIC COMPUTING,2016,Vol.69,Issue.2,696-735

WOS被引数:1

资源类型:期刊论文

WOS:000385151700011

12. High-Order Finite Volume Methods for Aerosol Dynamic Equations SCOPUS SCIE

作者:Cui, Ming; Su, Yanxin; Liang, Dong

作者机构:[Cui, Ming] Beijing Univ Technol, Coll Appl Sci, Beijing 100124, Peoples R China.; [Cui, Ming; Su, Yanxin; Liang, Dong] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Liang, Dong] York Univ, Dept Math & Stat, 4700 Keele St, N York, ON M3J 1P3, Canada.

来源:ADVANCES IN APPLIED MATHEMATICS AND MECHANICS,2016,Vol.8,Issue.2,213-235

资源类型:期刊论文

WOS:000369371600002

13. Function perturbation of mix-valued logical networks with impacts on limit sets EI SCOPUS SCIE

作者:Jia, Guangyu; Meng, Min; Feng, Jun-e

作者机构:[Jia, Guangyu; Meng, Min; Feng, Jun-e] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:NEUROCOMPUTING,2016,Vol.207,428-436

WOS被引数:1

资源类型:期刊论文

WOS:000382794500039

14. l(1)-gain analysis and model reduction problem for Boolean control networks SCOPUS SCIE

作者:Meng, Min; Lam, James; Feng, Jun-e; Li, Xiuxian

作者机构:[Meng, Min; Feng, Jun-e] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Lam, James; Li, Xiuxian] Univ Hong Kong, Dept Mech Engn, Pokfulam Rd, Hong Kong, Hong Kong, Peoples R China.

来源:INFORMATION SCIENCES,2016,Vol.348,68-83

WOS被引数:23

资源类型:期刊论文

WOS:000373869400005

15. Quantum Color Image Encryption Algorithm Based on A Hyper-Chaotic System and Quantum Fourier Transform SCOPUS SCIE

作者:Tan, Ru-Chao; Lei, Tong; Zhao, Qing-Min; Gong, Li-Hua; Zhou, Zhi-Hong

作者机构:[Tan, Ru-Chao; Zhao, Qing-Min; Gong, Li-Hua] Nanchang Univ, Dept Elect Informat Engn, Nanchang 330031, Peoples R China.; [Lei, Tong] Shandong Univ, Sch Math, 14 Base Class, Jinan 250100, Peoples R China.; [Gong, Li-Hua; Zhou, Zhi-Hong] Shanghai Jiao Tong Univ, Shanghai Key Lab Integrate Adm Technol Informat S, Shanghai 200240, Peoples R China.

来源:INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS,2016,Vol.55,Issue.12,5368-5384

WOS被引数:5

资源类型:期刊论文

WOS:000388618500032

16. Riemann hypothesis for period polynomials of modular forms SCOPUS SCIE

作者:Jin, Seokho; Ma, Wenjun; Ono, Ken; Soundararajan, Kannan

作者机构:[Jin, Seokho] Korea Inst Adv Study, Sch Math, Seoul 130722, South Korea.; [Ma, Wenjun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Ono, Ken] Emory Univ, Dept Math & Comp Sci, Atlanta, GA 30322 USA.; [Soundararajan, Kannan] Stanford Univ, Dept Math, Stanford, CA 94305 USA.

来源:PROCEEDINGS OF THE NATIONAL ACADEMY OF SCIENCES OF THE UNITED STATES OF AMERICA,2016,Vol.113,Issue.10,2603-2608

WOS被引数:4

资源类型:期刊论文

WOS:000372013300027

17. Power moments of automorphic L-function attached to Maass forms SCOPUS SCIE

作者:Liu, Huafeng; Li, Shuai; Zhang, Deyu

作者机构:[Liu, Huafeng] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Li, Shuai; Zhang, Deyu] Shandong Normal Univ, Sch Math Sci, Jinan 250014, Shandong, Peoples R China.

来源:INTERNATIONAL JOURNAL OF NUMBER THEORY,2016,Vol.12,Issue.2,427-443

资源类型:期刊论文

WOS:000370975200008

18. Parallel tempering for dynamic generalized linear models EI SCOPUS SCIE

作者:Guo, Guangbao; Shao, Wei; Lin, Lu; Zhu, Xuehu

作者机构:[Guo, Guangbao] Shandong Univ Technol, Dept Stat, Zibo 255000, Peoples R China.; [Guo, Guangbao; Lin, Lu] Shandong Univ, Sch Math, Jinan, Peoples R China.; [Shao, Wei] Qufu Normal Univ, Sch Management, Rizhao, Peoples R China.; [Zhu, Xuehu] Xi An Jiao Tong Univ, Sch Math & Stat, Xian, Peoples R China.

来源:COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,2016,Vol.45,Issue.21,6299-6310

WOS被引数:1

资源类型:期刊论文

WOS:000382789900010

19. Generalized Clifford Algebras as Algebras in Suitable Symmetric Linear Gr-Categories SCOPUS SCIE

作者:Cheng, Tao; Huang, Hua-Lin; Yang, Yuping

作者机构:[Cheng, Tao; Huang, Hua-Lin; Yang, Yuping] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Cheng, Tao] Shandong Normal Univ, Sch Math Sci, Jinan 250014, Peoples R China.

来源:SYMMETRY INTEGRABILITY AND GEOMETRY-METHODS AND APPLICATIONS,2016,Vol.12

WOS被引数:1

资源类型:期刊论文

WOS:000368542500001

20. Periodic and quasi-periodic solutions of a derivative nonlinear Schrodinger equation SCOPUS SCIE

作者:Liu, Jie

作者机构:[Liu, Jie] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:APPLICABLE ANALYSIS,2016,Vol.95,Issue.4,801-825

WOS被引数:1

资源类型:期刊论文

WOS:000372452300005

共 12 页, 237 条记录

TOP